MAUDE Adverse Event Report: GUANGDONG OKAY TECHNOLOGY CO.,LTD. CALMING HEAT BACK WRAP BASIC; HEATING PAD POWERED

GUANGDONG OKAY TECHNOLOGY CO.,LTD. CALMING HEAT BACK WRAP BASIC; HEATING PAD POWERED
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Full thickness (Third Degree) Burn (2696)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There is an instruction that states: "burns can occur regardless of control setting, check skin under pad frequently" - consumer failed to perform that instruction.
 
Event or Problem Description
On 07-feb-2023, this report was received from a female (age not provided) in association with the calming heat back wrap.On an unspecified date the consumer applied the calming heat back wrap.After using the heat wrap, the consumer noted the product's heat setting auto shut off.The consumer noted the heating pad was set for low and medium heat.There were times it was off.She clarified it shut off less than after 2 hours.She used the product for a total of 4 hours.After using the product, she noted she had a third-degree burn.No additional information was provided.
 
Additional Manufacturer Narrative
Follow-up report to include additional information received from the complainant.The complainant now alleges that the device did not automatically shut off after approximately 4 hours of use.This information was not included in the initial report and is inconsistent with the original statement indicating: "i was using the wrap for a total of 4 hours.There were times where it was off between the four hours it was on low and medium heat." the device has not been returned for inspection despite multiple requests; therefore, no evaluation or functional testing could be performed.Based on the available information, a device malfunction cannot be confirmed.Furthermore, there is an instruction that states: "burns can occur regardless of control setting, check skin under pad frequently".The consumer failed to perform that instruction.
 
Event or Problem Description
On 20-mar-2026, additional information was received.The consumer used the product on her back while working for home.She reported the auto shut off never occurred after approximately 4 hours of use.She experienced a 3rd degree burn with a blister.She went to an urgent care and was prescribed silvadene cream since the blister had already popped.The burn took a couple of weeks to resolve.No additional information was provided.

Brand Name
CALMING HEAT BACK WRAP BASIC
Common Device Name
HEATING PAD POWERED
Manufacturer (Section D)
GUANGDONG OKAY TECHNOLOGY CO.,LTD.
no.1374, jinjing road
pingnan village
sanxiang town,
CH 
Manufacturer (Section G)
ALLSTAR MARKETING GROUP
2 skyline drive
hawthorne NY 10532
Manufacturer Contact
chen liu
2 skyline drive
hawthorne, NY 10532
9143477827
MDR Report Key24627118
Report Number3003799587-2026-00007
Device Sequence Number13054785
Product Code IRT
UDI-Device Identifier06936189900715
UDI-Public06936189900715
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2023
Supplement Date Received by Manufacturer03/20/2026
Initial Report FDA Received Date03/18/2026
Supplement Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale